본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

CONTROLLABILITY OF NONLINEAR DELAY INTEGRODIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS IN BANACH SPACES

PARK, Dong-Gun  
  • 초록

    In this paper, sufficient conditions for the controllability of integrodifferential systems are established. The results are obtained by using the Schauder fixed point theorem and the resolvent operator. Example is provided to illustrate the theory.


  • 주제어

    Controllability .   delay integrodifferential equation .   nonlocal.  

  • 참고문헌 (14)

    1. Existence of approximate solution to abstract nonlocal Cauchy problems , Byszewski, L. , Journal of Applied Mathematics and Stochastic Analysis / v.5,pp.363-374,
    2. Existence of solutions of a semilinear functional differential evolution nonlocal problems , Byszewski, L.;Acka, H. , Nonlinear Analysis / v.34,pp.65-72,
    3. Wellposedness and wave propagation for a class of integrodifferential equations in Banach spaces , Desh, W.;Grimmer, R.;Schappacher, W. , Journal of Differential Equations / v.74,pp.391-411,
    4. Resolvent operators for integral equations in a Banach spces , Grimmer, R.C. , Transactions of the American Mathematical Society / v.273,pp.333-349,
    5. On a nonlinear integrodifferential equations in Banach spaces , Hussain, M.A. , Journal of Mathematical Analysis and Applications / v.188,pp.569-529,
    6. Existence and uniqueness of solutions to semilinear nonlocal parabolic equations , Jackson, D. , Journal of Mathematical Analysis and Applications / v.172,pp.256-265,
    7. Approximate controllability and controllability for delay Volterra systems , Kwun, Y.C.;Park, J.Y.;Ryu, J.W. , Bulletin of the Korean Mathematical Society / v.28,pp.131-145,
    8. On contrillability for a Volterra equation, Nonlinear Analysis , Naito, K. , Theory Methods and Applications / v.18,pp.99-108,
    9. Global existence of semilinear evolution equation with nonlocal conditions , Ntouyas, S.K.;Tsamatos, P.C. , Journal of Mathematical Analysis and Applications / v.210,pp.679-687,
    10. Semigroups of Linear Operators and Applications to Partial Differential Equations , Pazy, A. , / v.,pp.,
    11. Local controllability of semiliner evolution systems in Banach spaces , Balachandran, K.;Dauer, J.P. , Indian Journal of Pure and Applied Mathematics / v.29,pp.311-320,
    12. Existence and unipueness of mild and strong solutions of a Volterra integrodifferential equation with nonlocal conditions , Balachandran, K.;Ilamaran, S. , Tamkang Journal of Mathematics / v.28,pp.93-100,
    13. Theorems about the existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem , Byszewski, L. , Journal of Mathematical Analysis and Applications / v.162,pp.494-505,
    14. On a mild solution of a semilinear functional-differential evolution nonlocal problems , Byszewski, L. , Joural of Applied Mathematics and Stochastic Analysis / v.10,pp.265-271,

 저자의 다른 논문

  • Park, Dong-Gun (11)

    1. 1988 "THE MIXED PROBLEM FOR PARABOLIC TYPE IN $L^1$ SPACE" The Pusan Kyongnam mathematical journal 4 (): 157~173    
    2. 1992 "INTEGRODIFFERENTIAL EQUATIONS WITH TIME DELAY IN HILBERT SPACE" Communications of the Korean Mathematical Society = 대한수학회논문집 7 (2): 189~207    
    3. 1995 "THE EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR LINEAR RETARDED FUNCTIONAL DIFFERENTIAL EQUATION IN HILBERT SPACE" The Pusan Kyongnam mathematical journal 11 (2): 287~301    
    4. 1999 "CONTROLLABILITY OF INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES" Bulletin of the Korean Mathematical Society = 대한수학회보 36 (3): 533~541    
    5. 2003 "EXISTENCE OF SOLUTIONS OF NONLINEAR DELAY INTEGRODIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS IN BANACH SPACES" East Asian mathematical journal 19 (1): 91~102    
    6. 2006 "Controllability for the Nonlinear Fuzzy Control System with Nonlocal Initial Condition in EnN" International journal of fuzzy logic and intelligent systems : IJFIS 6 (1): 15~20    
    7. 2008 "CONTROLLABILITY OF SEMILINEAR NEUTRAL FUNCTIONAL DIFFERENTIAL EVOLUTION EQUATIONS WITH NONLOCAL CONDITIONS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 15 (3): 245~257    
    8. 2009 "EXISTENCE OF SOLUTIONS OF QUASILINEAR INTEGRODIFFERENTIAL EVOLUTION EQUATIONS IN BANACH SPACES" Bulletin of the Korean Mathematical Society = 대한수학회보 46 (4): 691~700    
    9. 2009 "THE EXISTENCE AND CONTROLLABILITY OF SOLUTIONS FOR THE NEUTRAL FUNCTIONAL INTEGRO-DIFFERENTIAL EQUATIONS WITH DELAY TERMS" Journal of applied mathematics & informatics 27 (5): 1145~1156    
    10. 2010 "Asymptotic Behavior of Solutions for the Delay Semilinear Fuzzy Integrodifferential Systems" 한국지능시스템학회 논문지 = Journal of Korean institute of intelligent systems 20 (6): 858~863    
  • Kwun, Young-Chel (39)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기